# SDR AALA201705309045

- Difficulty date: May 29, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N199AN
- Make and model: Boeing 757223
- Aircraft serial: 32393
- Aircraft time: 50,310 hours, 14,373 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BY THE L2 DOOR HAS A MISSING LENS.  INSTALLED A NEW LENS IAW AMM 25-60-00.  OPERATIONAL CHECKED GOOD.
